# SDR HEEA079784

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- Aircraft time: 5,652 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 41385
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WOULD NOT PASS CERTIFICATION. FOUND FREQUENCY TO BE INTERMITTENT.  RESOLDERED LOOSE WIRES ON V101 AND ADJUSTED FREQUENCY AND POWER TO SPECS.  INSTALLED GROOVE PIN ON LOCKING MECHANISM.  BENCH CHECK GOOD.
